# SDR FDEA201201230306

- Difficulty date: January 23, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 60,529 hours, 20,921 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Strut
- Part number: LJ76209
- Condition: Corroded
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE, CNA SIDE STRUT AT 9 O'CLOCK AFT LOOKING FORWARD UPPER SURFACE CORRODED.  SIDE STRUT REPLACED.
